Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Does Primolut N tablet contain male hormones ? Does it cause facial hair hair growth in women ?

Hi doctor , Is it any male hormones contain in Primolut N tablets because I have hair growth on my face . Tks
Asked On : Wed, 14 Dec 2011
Answers:  2 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Endodontics 's  Response
welcome to HCM,

Primolut N tablet contains progesterone only, no male hormone is present in it, so increase in growth of facial hair is not associated with it , but if in case you feel something is wrong then kindly consult your doctor. i wish you good health.
Answered: Wed, 14 Dec 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.PRIMOLUT N Is NORETHISTERONE which is a synthetic progesterone.It doesn't have any male hormone in it.Side effects of this medicines are breast engorgement,headache,acne,mood swings,edema etc.It doesn't cause any hair growth on face.Consult your doctor or a dermatologist for this problem.Thanks and good luck.
Answered: Wed, 14 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor